# SDR SWAA051673

- Difficulty date: June 7, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 59,561 hours, 55,861 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB NR 1 HINGE BUSHING & HARDWARE PER MM.
